Spontaneous adverse event reports of serious ventricular arrhythmias, QT prolongation, syncope, and sudden death in patients treated with cisapride.

@article{Barbey2002SpontaneousAE,
  title={Spontaneous adverse event reports of serious ventricular arrhythmias, QT prolongation, syncope, and sudden death in patients treated with cisapride.},
  author={Jean T. Barbey and Ralph Lazzara and Douglas Peter Zipes},
  journal={Journal of cardiovascular pharmacology and therapeutics},
  year={2002},
  volume={7 2},
  pages={65-76}
}
CONTEXT Adverse cardiac events, typically long QT syndrome, have been reported in patients treated with the gastrointestinal prokinetic agent cisapride. OBJECTIVE To analyze cases of cisapride-associated long QT syndrome and ascertain the degree of confidence in the diagnosis of long QT syndrome and the presence of risk factors. DESIGN Review of all cases reported to the manufacturer, health authorities, or in the medical literature as of October 1999. METHODS Before review, specific… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 22 extracted citations

Similar Papers

Loading similar papers…